# SDR UPS06448209

- Difficulty date: September 22, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 77,462 hours, 16,019 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Vertical Beam
- Condition: Cracked
- Location: R5 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C M/D RT NR 5 DOOR INTERIOR FWD LWR CORNER VERTICAL BEAM FOUND CRACK, CRACK LENGTH 4.7500 INCH APPROX.  M/D RT NR 5 DOOR INTERIOR FWD LOWER CORNER VERTICAL BEAM REPAIRED IAW SRM 51-10-02 FIG 10.
